B.-Y. Chen inequalities for submanifolds in generalized complex space forms
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 411-423
Published online September 1, 2003
Jeong-Sik Kim, Yeong-Moo Song, and Mukut Mani Tripathi
Sunchon National University, Sunchon National University, Sunchon National University
Abstract : Some B.-Y. Chen inequalities for different kind of submanifolds of generalized complex space forms are established.
Keywords : Chen's $\delta $-invariant, squared mean curvature, generalized complex space form, {\em RK}-manifold, complex space form, real space form, slant submanifold, totally real submanifold and invariant submanifold
MSC numbers : 53C40, 53C15, 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd